# SDR 03FDEA01772

- Difficulty date: October 9, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502505
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (WING SIDE) - O/B LOWER ATTACHMENT TO REAR   SPAR, HOLE AND LUG FOUND CORRODED.      COMPLIED WITH CMM 57-44-08 AND FEDEX EA 1-5740-71749, WINGS -   LT OUTBOARD FLAP  INBOARD HINGE BRACKET ASSEMBLY CORROSION.
